# SDR ASOA201201362

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,688 hours, 13,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON LT WINDSCREEN INOPERATIVE.  CONNECTED CONNECTOR FOR THE EMERGENCY LIGHT IAW AMM 25-24-01.  OPS CHECKED GOOD.
